MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported that she applies her v-go 30 device using proper application procedures and sometimes the v-go device immediately falls off and sometimes it is after hours, the time always varies.Patient reported that she moves her v-go side to side and wears it on her abdomen, inner thigh, and the back of her arm (yesterday's event she was wearing it on her left arm specifically).

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer (Section G)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer Contact
liliana hansen
293 boston post road west
suite330
marlborough, MA 01752
MDR Report Key13450391
Report Number1226572-2022-00008
Device Sequence Number14764128
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)240419(10)FG321162
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/19/2024
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG321059B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight66 KG